RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 55, Issue 5  


On groups all of whose proper subgroups of which are finite cyclic
S. I. Adian, I. G. Lysenok
933
Breaking solitons. VI. Extension of systems of hydrodynamic type
O. I. Bogoyavlenskii
991
Differentiation algorithm and classification of representations
A. G. Zavadskii
1007
Description of the general form of nontrivial expansions of zero in exponentials. Applications
Yu. F. Korobeinik
1049
A function theory method in boundary value problems in the plane. I. The smooth case
A. P. Soldatov
1070
Sets of uniqueness in spaces of entire functions of a single variable
B. N. Khabibullin
1101
Differential operators of infinite order with symbols of Gevrey class
O. V. Odinokov
1124
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019